Recent Issues
Volume 15, Issue 1
Volume 14, Issue 2
Volume 14, Issue 1
Volume 13, Issue 1
Volume 12, Issue 2
Volume 12, Issue 1
Volume 11, Issue 2
Volume 11, Issue 1
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN (electronic): 2693-3004
ISSN (print): 2693-2997
Author Index
To Appear
Other MSP Journals

Aims and scope

Algebraic Statistics is an international journal devoted to algebraic aspects of statistical theory, methodology and applications. AStat seeks to publish a wide range of research and review papers that address one of the following:

  • algebraic, geometric and combinatorial insights into statistical models or the behavior of statistical procedures;
  • development of new statistical models and methods with interesting algebraic or geometric properties;
  • novel applications of algebraic and geometric methods in statistics.

Ethics and policies

Information about the journal's editorial principles, its policies for authors, the handling of complaints and appeals, and copyright and licensing can be found here.

Peer-review process

This journal operates a single-anonymized review process (the names of the reviewers are hidden from the author). You can read about the peer-review process, including expectations and responsibilities for the journal and for reviewers, here.

Publication schedule

Algebraic Statistics publishes 2 issues per year, for an expected total of about 200 pages.


Journal access and fees

Access to the journal is by subscription. All articles become free to access and read six years past publication (meaning on the sixth January 1st after the publication date). The journal does not charge any author fees.

Preservation of access

To ensure the long-term availability of our published online content, MSP is a member of CLOCKSS and of the Global LOCKSS Network.


Authors may submit manuscripts in PDF format here.

Authors should follow these submission guidelines.

About the publisher

The journal is published by MSP (Mathematical Sciences Publishers), alongside other top journals. MSP is a nonprofit who believes that fair-priced scholar-led subscription journals remain the best stewards of quality and fairness, and strives to offer the highest quality at the lowest sustainable prices. MSP also developed EditFlow, the popular peer-review web application.

Mailing address

2000 Allston Way #59, Berkeley, CA 94701-4004, USA


AStat is indexed in


Algebraic Statistics
First published: 2020.
Size/periodicity: 2 issues per year.
ISSN (electronic): 2693-3004.
ISSN (print): 2693-2997.
Dimensions: 8×10.5in (20.3×26.7cm).